MAUDE Adverse Event Report: ST. JUDE MEDICAL - NEUROMODULATION EON RECHARGEABLE IPG, 16-CHANNEL; SCS IPG

ST. JUDE MEDICAL - NEUROMODULATION EON RECHARGEABLE IPG, 16-CHANNEL; SCS IPG
Model Number 3716
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code Inadequate Pain Relief (2388)
Date of Event 08/30/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The manufacturer has limited information related to the patient's medical history and is unable to form an opinion as to the relevancy of the patient's history to the event reported.The manufacturer defers to the patient's physician regarding medical history.
 
Event or Problem Description
It was reported the patient stopped recharging her ipg as recommended.In turn, her ipg became inoperable over time.As a result, the patient may undergo surgical intervention at a later date.
 
Event or Problem Description
Follow up revealed that the patient's ipg was explanted and replaced to address the issue.

Brand Name
EON RECHARGEABLE IPG, 16-CHANNEL
Common Device Name
SCS IPG
Manufacturer (Section D)
ST. JUDE MEDICAL - NEUROMODULATION
6901 preston rd
plano TX 75024
MDR Report Key7904070
Report Number1627487-2018-09079
Device Sequence Number169980
Product Code LGW
UDI-Device Identifier05414734405409
UDI-Public05414734405409
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
P010032
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2018
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/30/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/30/2007
Device Model Number3716
Device Catalogue Number3716
Device Lot Number38831A
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 08/30/2018
Supplement Date Received by Manufacturer10/12/2018
01/28/2019
Initial Report FDA Received Date09/24/2018
Supplement Report FDA Received Date10/19/2018
01/30/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age58 YR